Article citationsMore>>

J. Magueijo and L. Smolin, “Lorentz Invariance with an Invariant Energy Scale,” Physical Review Letters, Vol. 88, No. 19, 2002, Article ID: 190403. doi:10.1103/PhysRevLett.88.190403

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.